Stupid question

Discussion in 'I Have a Question...' started by Rukia, Oct 10, 2007.

Thread Status:
Not open for further replies.
  1. Rukia

    Rukia Well-Known Member

    Is it normal to have major headaches after an OD? :unsure: The rest of my body feels normal, but my head is killing me. I'm used to have headaches, but now I can't concentrate at all and painkillers only made it worse. :blink: I didn't think there was anything wrong, but I'm getting a bit worried. :unsure:
     
  2. Hazel

    Hazel SF & Antiquitie's Friend Staff Alumni

    Hi Rukia, it's not a stuid question at all. I would say it's quite normal to have headache after an OD, your body is responding not only to the drugs but also to the stress you have been under around this time.
    I don't think adding more painkillers is a good idea, I would suggest you drink as much water as you can and try to sleep it off, like you would a hangover.

    I hope you will lean on Sf and talk to us if you find yourself in a similar position again. We are here to support you, please stay safe.

    :hug: Hazel
     
  3. Rukia

    Rukia Well-Known Member

    It's been over three days since I OD'ed, and I was really sick the first day. :unsure: I have at least learned my lesson, I won't do it again any time soon. :tongue:
     
  4. Hazel

    Hazel SF & Antiquitie's Friend Staff Alumni

    I'm very glad to hear that! :smile:
     
Thread Status:
Not open for further replies.